# SDR V0XD20210607001

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: CN6242060209
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER COWL ACCESS DOOR COAMING FOR PANEL 433AL IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED L/H COWL PANEL 433AL HOUSING (PANEL COAMING PN: CN624-2060-209)IAW CRJ 900 SRM51-42-06.
